Arkiv for Matematik, 2000

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this year (21 articles)

Volume 39, Issue 1

[1] Sharp estimates for $$\bar \partial $$ on convex domains of finite typeon convex domains of finite type

Anne Cumenge Laboratoire Emile Picard, Université Paul Sabatier

TBD mathscidoc:1701.332950

Arkiv for Matematik, 39, (1), 1-25, 1999.10
[ Download ] [ 2017-01-08 20:36:00 uploaded by arkivadmin ] [ 100 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Optimal decompositions for the$K$-functional for a couple of Banach lattices

Michael Cwikel Department of Mathematics, Technion-Israel Institute of Technology Uri Keich Computer Science and Engineering Department, University of California, San Diego

TBD mathscidoc:1701.332951

Arkiv for Matematik, 39, (1), 27-64, 1999.9
[ Download ] [ 2017-01-08 20:36:00 uploaded by arkivadmin ] [ 86 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On the spectral gap for fixed membranes

Burgess Davis Statistics Department, Purdue University

TBD mathscidoc:1701.332952

Arkiv for Matematik, 39, (1), 65-74, 1999.9
[ Download ] [ 2017-01-08 20:36:00 uploaded by arkivadmin ] [ 53 downloads ] [ 0 comments ] [ Cited by 13 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] An example of a real analytic strongly pseudoconvex hypersurface which is not holomorphically equivalent to any algebraic hypersurface

Xiaojun Huang Department of Mathematics, Rutgers University Shanyu Ji Department of Mathematics, University of Houston Stephen S. T. Yau Department of Mathematics, University of Illinois at Chicago

TBD mathscidoc:1701.332953

Arkiv for Matematik, 39, (1), 75-93, 1999.10
[ Download ] [ 2017-01-08 20:36:00 uploaded by arkivadmin ] [ 86 downloads ] [ 0 comments ] [ Cited by 12 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Linear resolvent growth test for similarity of a weak contraction to a normal operator

Stanislav Kupin Laboratoire de Mathématiques Pures, Université Bordeaux 1

TBD mathscidoc:1701.332954

Arkiv for Matematik, 39, (1), 95-119, 1999.9
[ Download ] [ 2017-01-08 20:36:01 uploaded by arkivadmin ] [ 98 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Invariant metric estimates for $$\bar \partial $$ on some pseudoconvex domainson some pseudoconvex domains

Jeffery D. McNeal Department of Mathematics, Ohio State University

TBD mathscidoc:1701.332955

Arkiv for Matematik, 39, (1), 121-136, 1999.8
[ Download ] [ 2017-01-08 20:36:01 uploaded by arkivadmin ] [ 191 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Closures of finitely generated ideals in Hardy spaces

Artur Nicolau Departament de Matemàtiques, Universitat Autònoma de Barcelona Jordi Pau Department de Matemàtiques, Universitat Autònoma de Barcelona

TBD mathscidoc:1701.332956

Arkiv for Matematik, 39, (1), 137-149, 1999.7
[ Download ] [ 2017-01-08 20:36:01 uploaded by arkivadmin ] [ 64 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Deficient rational functions and Ahlfors's theory of covering surfaces

Andreas Sauer Fachbereich 11 Mathematik, Gerhard Mercator Universität

TBD mathscidoc:1701.332957

Arkiv for Matematik, 39, (1), 151-155, 1999.8
[ Download ] [ 2017-01-08 20:36:01 uploaded by arkivadmin ] [ 59 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Recursions for characteristic numbers of genus one plane curves

Ravi Vakil Department of Mathematics, Massachussetts Institute of Technology

TBD mathscidoc:1701.332958

Arkiv for Matematik, 39, (1), 157-180, 1999.5
[ Download ] [ 2017-01-08 20:36:01 uploaded by arkivadmin ] [ 112 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Jensen measures and boundary values of plurisubharmonic functions

Frank Wikström Department of Mathematics, Umeå University

TBD mathscidoc:1701.332959

Arkiv for Matematik, 39, (1), 181-200, 1999.3
[ Download ] [ 2017-01-08 20:36:01 uploaded by arkivadmin ] [ 209 downloads ] [ 0 comments ] [ Cited by 17 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 39, Issue 2

[1] Linear two-phase Venttsel problems

Darya E. Apushkinskaya Department of Mathematics and Mechanics, St. Petersburg State University Aleksandr I. Nazarov Research Institute of Mathematics and Mechanics, St. Petersburg State University

TBD mathscidoc:1701.332960

Arkiv for Matematik, 39, (2), 201-222, 1999.11
[ Download ] [ 2017-01-08 20:36:01 uploaded by arkivadmin ] [ 213 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On the uncertainty principle for M. Riesz potentials

Dmitri B. Beliaev Department of Mathematics, Royal Institute of Technology Victor P. Havin Department of Mathematics and Mechanics, St. Petersburg State University

TBD mathscidoc:1701.332961

Arkiv for Matematik, 39, (2), 223-243, 2000.4
[ Download ] [ 2017-01-08 20:36:01 uploaded by arkivadmin ] [ 55 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On the Siciak extremal function for real compact convex sets

Len Bos Department of Mathematics and Statistics, University of Calgary Jean-Paul Calvi Department of Mathematics, Université “Paul Sabatier” de Toulouse Norman Levenberg Department of Mathematics, University of Auckland

TBD mathscidoc:1701.332962

Arkiv for Matematik, 39, (2), 245-262, 1999.11
[ Download ] [ 2017-01-08 20:36:01 uploaded by arkivadmin ] [ 57 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Cohomologie$L$^{2}sur les revêtements d’une varie’ete’ complexe compacte

Frédéric Campana Department de Mathématiques, Université de Nancy I Faculté des Sciences Jean-Pierre Demailly Institut Fourier UMR 5582 du CNRS, Université de Grenoble I

TBD mathscidoc:1701.332963

Arkiv for Matematik, 39, (2), 263-282, 2000.4
[ Download ] [ 2017-01-08 20:36:02 uploaded by arkivadmin ] [ 80 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Reverse hypercontractivity over manifolds

Fernando Galaz-Fontes Centro de Investigación en Matemáticas, Guanajuato, Gto., Mexico Leonard Gross Department of Mathematics, Cornell University Stephen Bruce Sontz Universidad Autónoma Metropolitana-Iztapalapa, Mexico, DF, Mexico

TBD mathscidoc:1701.332964

Arkiv for Matematik, 39, (2), 283-309, 2000.4
[ Download ] [ 2017-01-08 20:36:02 uploaded by arkivadmin ] [ 125 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Melin-Hörmander inequality in a Wiener type pseudo-differential algebra

Frédéric Hérau Département de Mathématiques Institut Galilee, Université Paris 13

TBD mathscidoc:1701.332965

Arkiv for Matematik, 39, (2), 311-338, 1999.9
[ Download ] [ 2017-01-08 20:36:02 uploaded by arkivadmin ] [ 73 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Best approximation in the supremum norm by analytic and harmonic functions

Dmitry Khavinson Department of Mathematics, University of Arkansas Harold S. Shapiro Department of Mathematics, Royal Institute of Technology

TBD mathscidoc:1701.332966

Arkiv for Matematik, 39, (2), 339-359, 1999.10
[ Download ] [ 2017-01-08 20:36:02 uploaded by arkivadmin ] [ 282 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] On a local uniqueness result for the inverse Sturm-Liouville problem

Kim Knudsen Department of Mathematical Sciences, Aalborg University

TBD mathscidoc:1701.332967

Arkiv for Matematik, 39, (2), 361-373, 2000.4
[ Download ] [ 2017-01-08 20:36:02 uploaded by arkivadmin ] [ 78 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Zéros d’applications holomorphes de$C$^{$n$}dans$C$^{$n$}

Myriam Ounaies Institut de Recherche Mathématique Avancée, Université Louis Pasteur

TBD mathscidoc:1701.332968

Arkiv for Matematik, 39, (2), 375-381, 1999.10
[ Download ] [ 2017-01-08 20:36:02 uploaded by arkivadmin ] [ 54 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Continuity and differentiability of Nemytskii operators on the Hardy space $$\mathcal{H}^{1,1} (T^1 )$$

John F. Toland Department of Mathematical Sciences, University of Bath

TBD mathscidoc:1701.332969

Arkiv for Matematik, 39, (2), 383-394, 2000.2
[ Download ] [ 2017-01-08 20:36:03 uploaded by arkivadmin ] [ 99 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] A short proof of a theorem of Bertilsson by direct use of Löwner’s method

Karl-Joachim Wirths Institut für Analysis, Technische Universität Braunschweig

TBD mathscidoc:1701.332970

Arkiv for Matematik, 39, (2), 395-398, 2000.3
[ Download ] [ 2017-01-08 20:36:03 uploaded by arkivadmin ] [ 77 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved